# SDR DALA2023053104339

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 55,594 hours, 38,351 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED CRACK INDICATIONS IN 6 HOLES BELOW EXISTING REPAIR (MARKED). REF AA 5530-01048-02 STEP 8, AA 2018-10 -08. SEPARATED LAYERS REF STEP 9 OF AA CARD 5530-01048-02. CONFIRMED CRACKS ARE IN SKIN ONLY (7 EA). INSTALLED REPAIR DOUBLER PER ERA 609262-14 AD REV ORIG. ALL RII STEPS C/W. ASSOCIATED ER/A 14-609262 ADDED FOR AC 9546. (LP #4716715)
